# SDR IPXA2021051469384

- Difficulty date: April 20, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71707
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO FLOOR VERTICAL STIFFENER AT STA 1841 & LBL 38 IS CRACKED.REMOVED AND REPLACED CRACKED AFT CARGO FLOOR VERTICAL STIFFENER AT STA 1841 & LBL 38 IAW SRM 51-33-01. (MINOR)
